# SDR IPXA1569337

- Difficulty date: September 3, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UNDERWING FAIRING, FWD UPPER CHANNEL ASSY HAS NUMEROUS WORN AND CHAFING AREAS, AND THE INBD SIDE HAS PULLED FASTENERS, PN 313N5004-89.  R & R WORN CHANNEL ASSY IAW SRM 51-40-05-0G, SRM 51-40-02-0G AND DWG 313N5004.
